Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Lower abdominal pain, diarrhea. Did stool culture for Giardia, cryptosporidium antigen. Could there be worm infestation?

i went to the Dr. today with complaints of left lower abdomen pain, diarrhea , a long (7 ) piece of rubber that resembled a hollow flat worm-looking thing. The Dr. said it wasn t a worm...could be the lining of my intestine or stomach. he said he had never seen anything like it. later i had do give a stool culture for Giardia/ Cryptosporidium Antigen and C diff by PCR. Also stool for WBC . The stool sample i gave had several more of those worm like things but mixed with the now fairly hard 5 inch long stool.what is the Dr. looking for and could my lining be discharging?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General Surgeon 's  Response
You need a therapy to kill the worms in your intestines
Also you need to find out as to why you are getting worm infestation
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor